# SDR 103901

- Difficulty date: September 4, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N895CC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1039
- Aircraft time: 6,758 hours, 4,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 600950679
- Condition: Disconnected
- Location: Aft A/C
- Part time: 6,758 hours, 4,025 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DETECTED A RISE IN CABIN ALTITUDE THAT WAS NOT CONSIDERED NORMAL.  MADE A PRECAUTIONARY DESCENT AND PERFORMED THE CABIN PRESSURE LOW CHECKLIST.  LANDED AIRCRAFT AT INTENDED DESTINATION WITHOUT INCIDENT.  FOUND A/C DISTRIBUTION DUCT FORWARD OF APU DISCONNECTED.  RECONNECTED DUCT.
